# SDR SWAA2024022139724

- Difficulty date: January 10, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 333AB GAP COVER LOWER T/E LEFT HORIZONTAL STAB BLADE SEAL CRACKED.<[01] REMOVED AND REPLACED SEAL PT. 3186A3005-3 PO# 1079485.1 IAW B737-800 SRM 51-40-02
